# SDR DXTA2011060204603

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 9,432 hours, 5,722 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 960426A
- Condition: Odor
- Location: Cabin Air
- Part time: 1,031 hours, 640 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS A DISTINCT ODOR OF BURNED WIRES IN THE COCKPIT JUST PRIOR TO LANDING THAT QUICKLY DISSAPATED.  NO ABNORMAL ELECTRICAL INDICATIONS WERE NOTED AND NO CIRCUIT BREAKERS WERE TRIPPED.   AFTER ACM & WATER SOCK REPLACEMENT,  RAN AIR CONDITIONING SYS USING APU BLEED AND ENGINE BLEED AIR FOR OVER 30 MINUTES WITH NO BURNING ODOR NOTED IAW MM 21-51-00.
